# SDR WGEA200800068

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 1008555
- Part serial: 745428
- Condition: Failed
- Location: Nr 2
- Part time: 214 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1300Z DURING DESCENT AND APPROACH, CAS MESSAGES AIRSPEED AND ALTITUDE DISAGREE SHOWED UP.  LT SIDE WAS 50-60 KNOTS GREATER THAN RT AND THE ALTITUDE WAS 300 FEET GREATER ON THE LT SIDE.  IN ADDITION THE STANDBY WAS SHOWING 10 KNOTS GREATER THAN THE RT SIDE, AND 100 FEET GREATER THAN THE RT SIDE.  DURING TAXI IN THE CONDITIONS REMAINED THE SAME.  DRAINED 1.5 OZ OF WATER FROM STATIC SYSTEM, REPLACED ADC2 DUE TO ERRATIC READINGS, PERFORMED ALL OP CHECKS WITH SATISFACTORY RESULTS IAW EA500 MM 34-10-16.  NOTE:  INSTALLED ADC IS A NEW PART.  (S)
